# SDR QMLA2016012516003

- Difficulty date: January 25, 2016
- Submitted: January 27, 2016
- Operation: Air carrier
- Aircraft: N613NA
- Make and model: Pilats PC1245
- Aircraft serial: 197
- Aircraft time: 12,790 hours, 22,304 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR INDICATOR INDICATED NOSE GEAR UNSAFE & CAWS INDICATED HYD FAILURE.  THE PILOT ACTUATED THE LG HYD HAND  PUMP UNTIL ALL LG INDICATORS WERE GREEN.  ONCE ON THE GND, PERFORMED A FUNCTIONAL CHECK OF THE LG EXTENSION & RETRACTION SYS.  FOUR GEAR SWINGS WERE CONDUCTED WITH NO FAILURES OR DEFECTS NOTED.  NO DEFECTS WERE FOUND BUT AS A PRECAUTION, WE ORDERED A REPLACEMENT HYD CONTROL RELAY TO BE REPLACED UPON ARRIVAL OF THE PART.
